# SDR AUS20010968

- Difficulty date: September 5, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Acoustic Panel
- Part number: P716915
- Condition: Missing
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE COLD STREAM DUCT ACOUSTIC PANELS MISSING.
